# SDR GUUA07060601

- Difficulty date: July 6, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9196 GGT/FLL DURING FLT INTERMITTENT OIL ODOR VENTING THROUGH THE ENVIRONMENTAL SYSTEM WITH THE LT OR RT BLEED ON.  RAN ENGINES WITH BLEEDS ON TOGETHER AND INDEPENDENTLY, NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.
